Revista Matemática Iberoamericana


Full-Text PDF (146 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 3, 2003, pp. 755–766
DOI: 10.4171/RMI/368

Published online: 2003-12-31

Periodic Quasiregular Mappings of Finite Order

David Drasin[1] and Swati Sastry[2]

(1) Purdue University, West Lafayette, USA
(2) West Lafayette, USA

The authors construct a periodic quasiregular function of any finite order $\rho$, $1\leq\rho < \infty$. This completes earlier work of O. Martio and U. Srebro.

Keywords: Zoric function, power mapping

Drasin David, Sastry Swati: Periodic Quasiregular Mappings of Finite Order. Rev. Mat. Iberoamericana 19 (2003), 755-766. doi: 10.4171/RMI/368